| Model Number |
1379.50.010 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Joint Laxity (4526); Loose body in joint (4926)
| Date of Event |
03/18/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Explanted components have been discarded therefore cannot be returned to manufacturer for identification and analysis.No review of manufacturing records for complained parts can be performed either since lot number is unknown.No x-rays nor pictures of explanted components were provided either.From follow-up communication with complaint source it was confirmed that no further information regarding the case can be retrieved, therefore no further root cause investigation is possible.Taking into account the involved product family smr shoulder, no adverse trend has been identified for reported issue in the last year.According to investigation carried out, no corrective action is needed for this event.If any additional information is received that would change or alter any conclusion, a supplemental report will be filed accordingly.The manufacturer will continue monitoring the market in order to detect any similar event.
Event or Problem Description
Revision surgery was performed on (b)(6) 2025 due to loosening.Patient had an anatomic replacement at unknown prior date.No complete information regarding original implant could be retrieved.Due to loosening of cemented 3-pegged glenoid component, significant osteolysis occured.After removing the glenoid component (part number 1379.50.010), a mixture of bone graft and demineralized bone matrix was used to fill the void.Surgeon determined that a reverse baseplate would not be stable, and the patient was revised to hemiarthroplasty utilizing the same size anatomic body, head, and adapter as was used in previous case.Surgery was completed as intended.The patient is male, date of birth (b)(6) 1960.The event occurred in the united states.